# SDR CALA2018111402367

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 106,146 hours, 16,639 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3181
- Condition: Chafed
- Location: Bs 1809-1820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9131787 B767-55-3-6018 LH FX SKIN FOUND CHAFING MARK AT STA 1809.5 TO 1820 WL241 LH FX SKIN AT STA 1809 TO 1820 WL241 REPAIRED AS PER ECRA 5331-02281 ATTACH MAINTENANCE WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 25 ACCOMPLISHED AND FASTENER HOLE SHORT EDGE MARGIN ACCEPT DETAIL REF NRC L/P 9132235 (100-0663) ADD EMP:V897471 INSPECTED BY HX069444,APPROVED
